Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
My friend just took 5 mg's diazepam and 7.5 mg's of hydrocodone. Is this safe? He was planning on taking 5 mg's of oxydodone and 5 mg's of diazepam tomorrow, is that safe? Drug abuse safe, not medically safe. Meaning, will he die if he combines them?
Hydrocodone and diazepammay cause sleepiness and breathing trouble when taken together. This effect is more worrisome in a patient who is just starting to take both drugs. In a patient who has some tolerance to the side effects of either hydrocodone or diazepam, this interaction effect is less likely to happen.
The medication regimen is not harmful as long as you are not taking excessive doses.
He'll be alright. He's taking it to get high I presume. I've taken much more higher does of drugs like that combined and I was alright. Although sometimes it can get very dangerous where I feel like I might just not come out of it. Be careful, addiction is awful.